# SDR 95ZZZX1660

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Unit
- Part number: 656021195
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 447 - AFTER TAKEOFF, RT MLG RED LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  CYCLED LANDING GEAR.  REPLACED LANDING GEAR POSITION AND WARNING ACCESSORY UNIT MFG PN 65-60211-95.  LANDING GEAR POSITION AND WARNING LIGHT SYSTEM CHECKED NORMAL.
